Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SebastianDK

What can I do to fade red marks faster while on accutane?

Recommended Posts

Hello everybody.

I have been on accutane for 2 weeks now and I already feel it working ( I broke out a little, but it's already getting better)

However, I have quite a lot of red marks/hyperpigmentation left from the acne I had, which is annoying me 'cause my skin actually feels smooth for once, but the red marks are very clear and noticeable on my face. I had these before and treated them with microneedling (Dermaroller) and glycolic acid which worked pretty well but I know that when I'm on accutane, these options are not something I should consider as it can worsen my skin. I also had pretty good results with the sun which helped fade the marks, but again.. This isn't really an option while on accutane either 'cause of the sensitive skin.

I was wondering if there are any products I can use to help the marks fade faster while on accutane? Should I try to get some sun, or stay out of the sun?
But yeah, my main question is about products I could use and I would really appriciate some advice. 

Thank you!

Share this post


Link to post
Share on other sites

You should avoid sun even when you aren't on accutane. Sun makes red marks worse. You should wear sunscreen (blocking UVA and UVB rays) whenever you go out, even on cloudy days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×